Thursday, November 3, 2016

Medications may cause balance problems and this might end up in a fall that is fatal.

Check the side effects of your medications folks.

https://www.youtube.com/watch?v=GHhTRYMIhXA

Why Am I Dizzy?



From: NIHSeniorHealth <nihseniorhealth@service.govdelivery.com>
Date: Thu, Nov 3, 2016 at 7:03 AM
Subject: Feeling dizzy? Off balance? Check your medications.
To: 


Jan9 Banner
People are more likely to have problems with balance as they get older. There are many reasons for balance problems, including certain medications that can cause a person to feel dizzy and off balance.
See what kinds of medications can affect your balance.
See what to do if your medications are affecting your balance.
Watch “Why Am I Dizzy?” (VIDEO) to learn more about balance problems.
The information on Balance Problems was developed for NIHSeniorHealth by the National Institute on Deafness and Other Communication Disorders (NIDCD) at NIH.

This email was sent sing GovDelivery, on behalf of: U.S. Department of Health and Human Services · National Institutes of Health · National Library of Medicine ·  8600 Rockville Pike · Bethesda, MD 20894 · 888-346-3656Powered by GovDelivery

No comments:

Post a Comment